# SDR DALA2015041402755

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LT MLG STRUT DOOR INBD SKIN ON FWD LWR EDGE AND LWR AFT EDGE.  LT MLG STRUT DOOR WAS REPAIRED IAW AC 0966 CARD 2000-8149-02,  JOB 000-0004 AND ETI-88-15-116, REV 1, ER/A  534333-14, REV ORIGINAL, LP 1903243 .
